Solutions of a fractional oscillator by using differential transform method

Al-rabtah A., Ertürk V. S., Momani S.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.59, no.3, pp.1356-1362, 2010 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 3
  • Publication Date: 2010
  • Doi Number: 10.1016/j.camwa.2009.06.036
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1356-1362
  • Keywords: Differential transform method, Fractional oscillator, Fractional differential equation, Caputo fractional derivative, Numerical solutions, EQUATIONS, SYSTEMS
  • Ondokuz Mayıs University Affiliated: Yes


In this paper, we present an efficient algorithm for solving a fractional oscillator using the differential transform method. The fractional derivatives are described in the Caputo sense. The application of differential transform method, developed for differential equations of integer order, is extended to derive approximate analytical solutions of a fractional oscillator. The method provides the solution in the form of a rapidly convergent series. Numerical examples are used to illustrate the preciseness and effectiveness of the proposed method. (C) 2009 Elsevier Ltd. All rights reserved.